I took 3 when I first got them but need to be taking them at night so need to switch the time so do I take 3 now or wait 24 more hrs and take 3 then?
That's odd because my doctor said take it in the morning so did the pharmacist because the side affect typically is insomnia. I would speak to your doctor what time to take it if you want to change that. Maybe you work nights so you need to take it when your up I could understand that if you can't talk to your doctor then I would wait 24 hours then take it again if you take it too soon you could take too much this drug has some nasty side affects for some people. I haven't had any except I do feel little more awake.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi... i am nervous... never talked to anyone about this... i just started suboxone 48 hrs ago... fee
Posted 30 Sep 2009 • 1 answer
Posted 12 Nov 2010 • 3 answers
Posted 14 Apr 2011 • 1 answer
Posted 3 Oct 2011 • 4 answers
Posted 23 May 2014 • 3 answers